PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 1 | 147-156
Tytuł artykułu

The blow-up solutions of integral equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
79
Numer
1
Strony
147-156
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-15
poprawiono
1998-07-15
Twórcy
  • Mathematical Institute University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] P. J. Bushell and W. Okrasiński, Uniqueness for a class of non-linear Volterra integral equations with convolution kernel, Math. Proc. Cambridge Philos. Soc. 106 (1989), 547-552.
  • [2] J. A. Dilellio and W. E. Olmstead, Shear band formation due to thermal flux inhomogeneity, SIAM J. Appl. Math. 57 (1997), 959-971.
  • [3] G. Gripenberg, S. O. Londen and O. Staffans, Volterra Integral and Functional Equations, Cambridge Univ. Press, 1990.
  • [4] W. Mydlarczyk, The existence of nontrivial solutions of Volterra equations, Math. Scand. 68 (1991), 83-88.
  • [5] W. Mydlarczyk, A condition for finite blow-up time for a Volterra equation, J. Math. Anal. Appl. 181 \yr1994 248-253.
  • [6] W. E. Olmstead, C. A. Roberts and K. Deng, Coupled Volterra equations with blow-up solutions, J. Integral Equations Appl. 7 (1995), 499-516.
  • [7] C. A. Roberts, D. G. Lasseigne and W. E. Olmstead, Volterra equations which model explosion in a diffusive medium, ibid. 5 (1993), 531-546.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z1p147bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.